# SDR AUS20030563

- Difficulty date: June 10, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 2743062022
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 6,824 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILIZER PITCH TRIM ACTUATOR RT ATTACHMENT FITTING OUTBOARD LUG CRACKED.
